# SDR CALA2025082908271

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 103,867 hours, 18,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE, EMERGENCY AREA LIGHT IN MID AFT LAV CROSSOVER AISLE CEILING L33490 INOPERATIVE RELAMPED IAW AMM 33-51-03-960-801 OP CK OK.
